# SDR USAA2009040790820

- Difficulty date: March 10, 2009
- Submitted: April 7, 2009
- Operation: Air carrier
- Aircraft: N164AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23625
- Aircraft time: 69,468 hours, 47,954 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 6517688132
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C22 - MAJOR REPAIR - CORROSION ON SUPPORT PLATE ANGLE BETWEEN BS 312 TO BS 328, S17R.  REPLACED SUPPORT PLATE ANGLE BETWEEN BS 312 TO BS 328, S17R IAW B737 SRM 51-10-02.
